# SDR FDEA201107232917

- Difficulty date: July 23, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug MD-10-10F
- Aircraft serial: 47805
- Aircraft time: 74,822 hours, 33,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Wing
- Part time: 74,822 hours, 33,462 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING LOWER SKIN  BS 1368  (REAR SPAR AREA) CORRODED AT 2EA. LOCATIONS,  12" AND 36" OTBD OF LT KEELBEAM.  REMOVED CORROSION ON CENTER WING LWR SKIN IAW  EA 8-5710-152431.
